# SDR CA000310010

- Difficulty date: February 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Enstrm ENSTROM480
- Aircraft time: 2,274 hours
- Engine: Allsn 250C20
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Failed
- Location: Generator
- Component: Relay, Auxilec, ECD07513
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR WENT OFFLINE DURING FLIGHT.  INVESTIGATION REVEALED GENERATOR RELAY WAS CLOSING, BUT THERE WAS NO POWER TRANSFER THRU RELAY.  RELAY REPLACED.
